# SDR SPAA1000009

- Difficulty date: October 22, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 67,493 hours, 35,020 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 67,493 hours, 35,020 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MIDFLAP INBD THRUST BEARING BORE HAS CRACK AT 3 O'CLOCK POSITION. REPLACED FLAP WITH O/H SERVICEABLE UNIT IAW AMM.
